# SDR ASOA201001462

- Difficulty date: September 27, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 16,698 hours, 14,789 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR2 EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED RT NR2 EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-21, OPS CHECK GOOD.  RELAMPED RT NR 2 EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-21, OPS CHECK GOOD.
